# SDR ASOA2014052710594

- Difficulty date: May 3, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN AVIONICS DOOR LATCH PIN RECEIVER SUPPORT BRACKET FS 364.00 FRAME SECTOR AT BL 0 TO BE CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 T/R 53-27, FIG 102, SHEET 2.  CORROSION IS ON OVERLAPPING ELEMENTS THRU RADIUS.   LOCATED, DRILLED UP & INSTALLED NEW BRACKET IAW SRM 51-40-11.
